# SDR UALA2013050603159

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,642 hours, 23,347 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HYD LEAK IN 'C' SYS.  REPLACED O-RING OTBD SPOILER RIGHT SIDE, OPS CHECKED.  LEAK CHECK NORMAL NR 12 SPOILER.
